# SDR ASAA2019110131229

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,977 hours, 13,133 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LITE OFF ENG (R) IGN ON ENG #1. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 74-21 TASK 807 NO FAULTS NOTED. IGN SYS AUDIBLE TEST GOOD FOR L & R IGNITERS PER AMM TASK 74-00-00-750-801-F00. AS PRECAUTIONARY, REMOVED AND REPLACED RIGHT IGNITER PLUG REF B737-800 AMM 74-21-02. ACCOMPLISHED #1 ENG RUN (IDLE) USING L & R IGNITERS. NO FAULTS NOTED. GROUND VERIFICATION IS GOOD. CLEARS MEL 74-1E.
